Existence and uniqueness of functional calculus homomorphisms
Zame, William R.
Bull. Amer. Math. Soc., Tome 82 (1976) no. 3, p. 123-125 / Harvested from Project Euclid
Publié le : 1976-01-14
Classification:  46J05
@article{1183537625,
     author = {Zame, William R.},
     title = {Existence and uniqueness of functional calculus homomorphisms},
     journal = {Bull. Amer. Math. Soc.},
     volume = {82},
     number = {3},
     year = {1976},
     pages = { 123-125},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183537625}
}
Zame, William R. Existence and uniqueness of functional calculus homomorphisms. Bull. Amer. Math. Soc., Tome 82 (1976) no. 3, pp.  123-125. http://gdmltest.u-ga.fr/item/1183537625/